# SDR USAA920070819

- Difficulty date: September 7, 2007
- Submitted: September 10, 2007
- Operation: Air carrier
- Aircraft: N518AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 23704
- Aircraft time: 44,904 hours, 30,007 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Fitting
- Part number: 65C251563
- Condition: Cracked
- Location: Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C-5 CHECK, LEFT HAND HORIZONTAL STABILIZER CENTER SECTION THRUST BEAM CORNER FITTING CRACKED, STABILIZER STATION 83.05.  REPLACED LEFT HAND HORIZONTAL STABILIZER CENTER SECTION THRUST BEAM CORNER FITTING, STABILIZER STATION 83.05 IAW B737-300 SRM 51-40-02.
